# SDR AALA202410220786

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 22,923 hours, 9,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND R2 EXIT DOOR EMERGENCY ACCUMULATOR AT 500 PSI AT 65 DEGREES F. SERVICED R2 DOOR EMERGENY ACCUMULATOR PER AMM 52-10-00.
